# SDR DALA2024121811816

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N429DX
- Make and model: Airbus A330-941
- Aircraft serial: 2067
- Aircraft time: 1,809 hours, 208 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3429 R1 DOOR SHOWS OPENED WHEN CLOSED FAULTS PSCU (5MJ). CORRECTIVE ACTION: PROX SENSOR LEVER 10MJ STICKING. CLEANED LEVER AND TARGET. ALL CKS GOOD. (6715292)
